POWER SERIES OF FUZZY NUMBERS


Kadak U., Basar F.

International Conference on Mathematical Sciences, Bolu, Turkey, 23 - 27 November 2010, vol.1309, pp.538-540 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1309
  • Doi Number: 10.1063/1.3525157
  • City: Bolu
  • Country: Turkey
  • Page Numbers: pp.538-540

Abstract

Following Talo and Baser [Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations, Comput. Math. Appl. 58(2009), 717-733], we essentially deal with the power series of fuzzy numbers with real or fuzzy coefficients. We consider the different cases of power series of fuzzy numbers to be convergent and give the theorem on the term by term differentiation of power series of fuzzy numbers. Finally, we present a result on the Taylor expansion of a fuzzy valued function.